Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Albuquerque, NM

June 19, 2013Chaves County, De Baca County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 19, 2013, 3:16 PM MDT for Chaves County, De Baca County, Roosevelt County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2013, 3:16 PM MDT (21:16 UTC)
Expired
Jun 19, 2013, 4:15 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Chaves County, NM, De Baca County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 93 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:54 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4120 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:19 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 19, 1:19 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
119 PM MDT WED JUN 19 2013

.UPDATE...
SHARPENING DRYLINE OCCURRING OVER THE EASTERN PLAINS AS LOW LEVEL
MOIST EASTERLY FLOW IS MUCH STRONGER THAN MODEL GUIDANCE SHOWED
FROM YESTERDAY. THIS WILL LEAD TO SOME STRONG TO LOCALLY SEVERE
CONVECTION OVER THE FAR EASTERN COUNTIES WHERE SPC SLIGHT RISK HAS
EXPANDED TO LINE UP WITH DEVELOPING CONVECTION AND VERY STRONG
INSTABILITY. ALL THAT NEEDS TO HAPPEN NOW IS LIFT WHICH IS SHOWN
BY THE 16Z HRRR TO OCCUR BETWEEN 20Z AND 21Z. UPDATED TO RAISE
POPS AND INCLUDE SEVERE WORDING ALONG THE TX STATE LINE.

GUYER

&&

.PREV DISCUSSION...1141 AM MDT WED JUN 19 2013...
.AVIATION...
18Z TAF CYCLE
MAIN AVIATION THREATS TODAY WILL BE FOUND ALONG THE DRYLINE WHICH
IS EXPECTED TO BE FOUND ACROSS THE EASTERN PLAINS. STORMS SHOULD
FIRE UP ALONG THIS BOUNDARY AND THEN MOVE TOWARDS THE NORTHEAST.
ROW AND TCC HAVE THE BEST CHANCE OF STORM IMPACTS. WIND IS A BIG
THREAT AND HAVE INCLUDED BLOWING DUST AT ROW. CANT RULE OUT A
DRIER SHOWER AND WIND IMPACTING LVS BUT MORE POTENTIAL SOUTH AND
EAST. TURBULENT MIXING AND MODERATE TO STRONG WINDS WILL BE FOUND
ELSEWHERE THROUGH EARLY EVENING. SIMILAR SCENARIO FOR THURSDAY
ALTHOUGH THERE IS SOME POTENTIAL FOR THE DRYLINE TO BE SHUNTED A
LITTLE FURTHER WEST BUT NOT BY MUCH.

50

.PREV DISCUSSION...318 AM MDT WED JUN 19 2013...
THE LATEST WATER VAPOR SATELLITE IMAGERY SHOWS THE PACIFIC DRY
SLOT OVER SOCAL...AZ AND NW MEXICO POISED TO PUNCH INTO OUR AREA
TODAY AS AN UPPER LEVEL LOW/TROUGH TRANSITIONS FURTHER INLAND
ACROSS THE PACIFIC NW. VERY DRY AIR IS ALREADY PUSHING INTO
WESTERN PORTIONS OF THE AREA WHERE DEWPOINT 24HR CHANGE VALUES ARE
AN AVERAGE -10...WITH THE LATEST OBSERVED VALUES IN THE SINGLE
DIGITS AND LOW TEENS. THIS VERY DRY AIRMASS IS CONTRASTED WITH
DEWPOINT TEMPS IN THE 50S TO NEAR 60 EAST OF THE CENTRAL MOUNTAIN
CHAIN WHERE GULF MOISTURE WILL LINGER FOR MUCH OF THE DAY AND ACT
AS FUEL FOR SHOWERS AND THUNDERSTORMS BY AFTERNOON. THE DRY SLOT
IS FORECAST TO PUSH EAST TODAY...WITH LOW LAYER MOISTURE ACROSS
CENTRAL AREAS MIXING-OUT QUICKLY AND A DRY LINE SHARPENING UP
ACROSS THE HIGHLANDS AND EASTERN PLAINS. AFTERNOON AND EVENING
CONVECTION IS ANTICIPATED...ALTHOUGH ISOLATED...ALONG AND EAST OF
THE DRY LINE. 00Z NAM12 FORECAST SBCAPE OF 3000-3500 J/KG WITH
0-6KM BULK SHEAR OF 35-45KTS...INDICATING AN ATMOSPHERE CAPABLE OF
SUPPORTING SUPERCELLS. CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST WEST OF THE DRYLINE...PUSHING INTO THE EASTERN PLAINS
LATE IN THE DAY (SEE DETAILS IN FIRE WX DISCUSSION BELOW). BREEZY
TO LOCALLY WINDY CONDITIONS ARE EXPECTED AREAWIDE THIS AFTERNOON
AND EVENING...ESPECIALLY WEST OF THE DRY LINE WITH DEEP LAYER
MIXING FORECAST. SOME BLOWING DUST IS POSSIBLE BY LATE AFTERNOON
...BUT HARD TO SAY WHERE WITH WIND SPEEDS PERHAPS JUST SHY OF
LOWER THRESHOLDS. THE NORTHWEST PLATEAU AND THE ABQ WEST MESA LOOK
TO HAVE THE BEST SHOT...BUT VISIBILITIES LIKELY TO STAY AT 6 MILES
OR HIGHER.

MORE CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THURSDAY FOR MUCH
OF THE NORTH AND WEST AS THE DRY SLOT PERSISTS OVER THE AREA.
CHANCES FOR SHOWERS AND THUNDERSTORMS ON THURSDAY WILL BE CONFINED
TO THE SOUTH CENTRAL MOUNTAINS AND THE SOUTHEAST PLAINS WHERE
MOISTURE WILL LINGER...BUT MID LEVEL WARMING WILL LIMIT THE
AVAILABLE POTENTIAL ENERGY AND WETTING RAINS WILL BE HARDER TO
COME-BY. SW FLOW ALOFT TO PERSIST THROUGH THE WEEKEND AS THE
PACIFIC UPPER LOW MAKES SLOW EASTWARD PROGRESS ACROSS THE NORTHERN
ROCKIES AND THE UPPER HIGH BECOMES ESTABLISHED OVER WEST TEXAS.
THE GFS CONTINUES TO SHOW MOISTURE ROUNDING THE PERIPHERY OF THE
UPPER HIGH AND LAYING-OVER MUCH OF SOUTHERN AND EASTERN NEW
MEXICO WITH DRY AIR PERSISTING ACROSS MUCH OF THE NORTH. POPS HAVE
BEEN CONFINED MORE TO THE EAST AND SOUTH WITH THE LATEST MODEL
RUNS NOT SO ENCOURAGING FOR PRECIP HERE IN THE ABQ METRO. THE
MODELS CONTINUE TO SHOW THE UPPER HIGH DRIFTING NORTH ACROSS NM AND
BECOMING ANCHORED OVER COLORADO BY THE MIDDLE OF NEXT WEEK WITH
DEEP EASTERLY FLOW PREVAILING ACROSS NM. HOWEVER...THE DOMINANT
UPPER HIGH LOOKS TO KEEP TROPICAL MOISTURE WELL SOUTH OF THE
FORECAST AREA.

NO BIG CHANGES TO FORECAST TEMPS THIS CYCLE WITH ABOVE NORMAL
HIGHS AND LOWS PERSISTING THROUGH THE NEXT 7 DAYS.

11

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS MOST AREAS EXCEPT EXTREME
EASTERN PLAINS TODAY AND THURSDAY.  CRITICAL CONDITIONS TO CONTINUE
WESTERN HIGH TERRAIN AND NORTHEAST HIGHLANDS THROUGH THE WEEKEND...

FEW CHANGES MADE TO FORECAST PACKAGE IN THE SHORT TERM. POTENT UPPER
LEVEL LOW MOVING NEARING THE PACIFIC NORTHWEST COAST WITH RELATIVELY
STRONG JET AND DRY SLOT AT THE BASE OF THE TROUGH. SECOND JET MAX
AND BROADER AREA OF DRY AIR STRETCHED ACROSS ARIZONA AND INTO NW NEW
MEXICO. CIRA LAYERED PW PRODUCT DEPICTS VERY DRY AIR AT BOTH 850 TO
700MB AND 700 TO 500 MB LAYERS. AS THE PACIFIC TROUGH APPROACHES...
THE UPPER RIDGE HAS MOVED TO THE EAST AND WEAKEN A BIT. MODELS
INDICATE DEEPER MIXING TODAY AND SOUTHWEST WINDS WILL STRENGTHEN
STEADILY...ESPECIALLY OVER HIGHER TERRAIN.  THUS...CRITICAL FIRE
WEATHER CONDITIONS EXPECTED TO DEVELOP BY MID DAY AND EXPAND IN
COVERAGE THROUGH THE AFTERNOON. SUPER HAINES PROBABLE ACROSS WESTERN
ZONES. WITH PERSISTENT MOIST SOUTH TO SOUTHEAST FLOW INTO THE
EASTERN PLAINS...MINIMUM RH VALUES ARE EXPECTED TO REMAIN ABOVE 15
PERCENT WITH ISOLATED THUNDERSTORMS. SOME OF THESE STORMS COULD BE
OF THE DRY VARIETY GENERALLY ALONG THE NORTHEAST AND CENTRAL
HIGHLANDS. OVERNIGHT RH RECOVERIES TO BE POOR WESTERN AND CENTRAL
ZONES.

SIMILAR SITUATION ON THURSDAY AS HEIGHTS CONTINUE TO DECREASE AND
THE GRADIENT STRENGTHENS A BIT OVER THE STATE.  UPPER LEVEL HIGH
CENTERED OVER WEST TEXAS WITH MOIST SOUTHERLY LOW LEVEL FLOW EXTREME
EAST. WILL LEAVE FIRE WEATHER WATCH IN PLACE...BUT DECREASED
DEWPOINTS ALL LOCATIONS...INCLUDING THE EAST SUCH THAT THE WESTERN
PORTIONS OF ZONES 104 AND 108 LOOK TO REACH CRITICAL CRITERIA AND
MAY NEED TO BE ADDED. SUPER HAINES ONCE AGAIN ACROSS WESTERN ZONES
AND NORTH CENTRAL ZONES AS WELL.

UPPER HIGH TO REMAIN OVER WEST TEXAS FRIDAY THROUGH SUNDAY.
PREVIOUSLY...EXTENDED MODELS DEPICTED A NORTHWARD FLUX OF MOISTURE
OVER THE STATE SUPPORTING SLIGHT CHANCES OF WETTING RAIN CENTRAL AND
EASTERN ZONES. HOWEVER...LATEST GFS IS DRIER WITH CONTINUED
SOUTHWEST FLOW AND MOIST RETURN FLOW LIMITED TO THE SOUTHEAST AND
EXTREME EAST CENTRAL PLAINS. THUS DEWPOINTS AND POPS WERE TRIMMED
BACK ACROSS THE NORTHWEST AND CENTRAL ZONES WITH SLIGHT CHANCES FOR
WETTING RAIN REMAINING SOUTH AND SOUTHEAST ZONES. LIMITED AREAS OF
CRITICAL FIRE WEATHER CONDITIONS...MAINLY WESTERN HIGH TERRAIN AND
NORTHEAST HIGHLANDS... WITH SUPER HAINES WEST AND NORTH ARE POSSIBLE
EACH DAY.

EXTENDED MODELS BUILD THE UPPER HIGH OVER NEW MEXICO BY MID WEEK...
WITH VERY DRY CONDITIONS PERSISTING BUT LIGHTER WINDS.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109.

&&
Hazardous weather outlook, Jun 19, 5:39 AM MDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT WED JUN 19 2013

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
539 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE EASTERN PLAINS CLOSE TO TEXAS BORDER. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MDT FOR MUCH OF
NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY LOW HUMIDITIES AND
BREEZY TO WINDY CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND EARLY
EVENING FOR CENTRAL AND WESTERN PORTIONS OF THE AREA.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR POINTS IN THE EASTERN
PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING DUE TO THE
THREAT FOR SEVERE THUNDERSTORMS.

11

In the hours before

Special weather statement, Jun 19, 2:39 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT WED JUN 19 2013

NMZ537-538-192115-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
239 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAVES AND CENTRAL DE
BACA COUNTIES THROUGH 315 PM MDT...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF YESO TO 7 MILES SOUTHEAST OF MESA...AND MOVING NORTHEAST AT 10
MPH.

FUNNEL CLOUDS MAY BE OBSERVED WITH THESE STORMS. HAIL UP TO THE
SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE
STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF
NORTHERN CHAVES AND SOUTHERN DE BACA COUNTIES INCLUDING HIGHWAY 20.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR EASTERN NEW MEXICO.

&&

LAT...LON 3446 10423 3389 10438 3383 10478 3440 10466
TIME...MOT...LOC 2039Z 243DEG 9KT 3431 10446 3391 10458

GUYER
Local storm report, Jun 19, 2:59 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             SUMNER LAKE             34.60N 104.38W
06/19/2013  E0.75 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1301175

JF
Local storm report, Jun 19, 3:03 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             29 S YESO               34.02N 104.57W
06/19/2013  E0.88 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1301176

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:11 PM MDTSpecial Weather StatementABQUnion34 min
Jun 18, 6:18 PM MDTSpecial Weather StatementABQColfax27 min
Jun 18, 6:21 PM MDTSevere Thunderstorm WarningABQColfax, Union39 min
Jun 18, 6:26 PM MDTSevere Thunderstorm WarningABQColfax, Union34 min
Jun 18, 7:01 PM MDTSevere Thunderstorm WarningABQUnion44 min
Jun 18, 7:05 PM MDTSpecial Weather StatementABQColfax25 min
Jun 18, 7:15 PM MDTSevere Thunderstorm WarningABQColfax, Union60 min
Jun 18, 7:26 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jun 18, 7:42 PM MDTSevere Thunderstorm WarningABQUnion63 min
Jun 18, 8:34 PM MDTFlash Flood WarningABQUnion116 min
Jun 18, 8:39 PM MDTSevere Thunderstorm WarningABQUnion66 min
Jun 18, 9:37 PM MDTSevere Thunderstorm WarningABQUnion38 min
Jun 19, 2:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel54 min
Jun 19, 2:39 PM MDTSpecial Weather StatementABQDe Baca36 min
Jun 19, 2:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay66 min
Jun 19, 2:49 PM MDTSevere Thunderstorm WarningABQChaves, De Baca56 min
Jun 19, 3:16 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel44 min
Jun 19, 3:31 PM MDTTornado WarningABQQuay, San Miguel44 min
Jun 19, 3:34 PM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan25 hr
Jun 19, 3:34 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more28 hr
Jun 19, 4:01 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 19, 4:02 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel43 min
Jun 19, 4:10 PM MDTTornado WarningABQQuay, San Miguel50 min
Jun 19, 4:14 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt61 min
Jun 19, 4:18 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt57 min
Jun 19, 4:46 PM MDTSevere Thunderstorm WarningABQQuay44 min
Jun 19, 4:54 PM MDTSevere Thunderstorm WarningABQRoosevelt66 min
Jun 19, 5:10 PM MDTSpecial Weather StatementABQRoosevelt35 min
Jun 19, 5:12 PM MDTSpecial Weather StatementABQRoosevelt33 min
Jun 19, 5:26 PM MDTSpecial Weather StatementABQCurry34 min
Jun 19, 5:40 PM MDTSpecial Weather StatementABQRoosevelt50 min
Jun 19, 5:58 PM MDTSpecial Weather StatementABQCurry32 min
Jun 19, 5:59 PM MDTSevere Thunderstorm WarningABQColfax, Union61 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.